Due to exchange rate volatility, our team may contact you for top-up if prices change.
EMZOR PARACETAMOL SYRUP 60ML 63401
EMZOR PARACETAMOL SYRUP 60ML 63402
EMZOR PARACETAMOL SYRUP 60ML 63403

Emzor Pharmaceuticals

EMZOR PARACETAMOL SYRUP 60ML

Active Ingredient: Paracetamol
Presentation: Syrup
Strength: Paracetamol 125mg/5ml
Pack Size: 60ml

₦891.00

SKU:
  megacare-pharmacy-7378
quantity

Emzor Paracetamol Syrup is an analgesic medication used for the relief of mild pain and fever in children.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMPROFEN 400MG*10 SOFTGELS
₦1,105.50
EXCEDRIN MIGRAINE 24CAPSULES
₦11,137.50
EXCEDRIN EXTRA STRENGTH 24 CAPSULES
₦9,075.00
EMZOR PARACETAMOL DROP 15ML
₦742.50
EMZOR PARACETAMOL 500MG*96TABLETS
₦247.50
EMZOR PARA 1000MG*10CAPLETS
₦990.00
EMCAP PARACETAMOL SUSPENSION 60ML
₦825.00
EPROXEN 500*8TABS
₦3,135.00
EMCAP PARACETAMOL 500MG *100CAPLET
₦1,980.00
EMCAP EXTRA 500/30MG *10X10CAPLET
₦1,980.00
EMZOR PARACETAMOL SYRUP 60ML
EMZOR PARACETAMOL SYRUP 60ML
₦ 891.00